# SDR SWAA2024092540305

- Difficulty date: September 22, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 27,206 hours, 13,439 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 192CL DISBANDED AT EDGE. REF.TTG8QVJS7H<[01] ACCOMPLISHED PERMANENT REPAIR TO PANEL 192CL; PER SRM 53-40-70-1A-1. AND RESTORED FINISH PER AMM;51-21-99.;[02] EDITED: ADDED DAMAGE REPAIR TYPE
